Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Large lump in front of the ear. Taking antibiotics for infected lymph node. Spreading sore lumps. Cure?

I had a large lump in front of my left ear 6 weeks ago that I assumed was acne . My doctor told me it was an infected lymph node and prescribed some antibiotics . After the antibiotic regime there was no improvement. 4 weeks later there are more large sore, lumps and they are spreading ....not acne and very painful. I am not doing anything to them to disturb them, but it is spreading and getting worse. Now my neck is starting to hurt and I feel these lumps spreading to my face. Please help.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  983
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das.

Firstly, do a fasting and postprandial blood sugar test.

Secondly, you should take broad spectrum antibiotic like cefpodoxime .

Visit a general surgeon for this.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor